# SDR CALA2018082701848

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 63,764 hours, 21,611 cycles
- System (JASC): 3400 · Navigation System
- Part: Probe
- Part number: 102AH2AG
- Part serial: B3369
- Condition: Damaged
- Location: Inlet Port
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  AIRSPEED AND ALTIMETER UNRELIABLE ON CAPTAIN`S AND FIRST OFFICER`S SIDES.  ENGINE LIGHT ILLUMINATED.  PERFORMED PITOT-STATIC FULL RATE LEAK CHECK TO 35000 FT & 300 KTS ON LEFT & RIGHT SYSTEMS,  ALL PARAMETERS MATCH, NO DISAGREE FAULTS IAW AMM 34-11-00.  PERFORMED AN AOA VANE POSITION CHECK IAW AMM 34-21-05,  NO FAULTS. REPLACED THE AIR TEMP PROBE.
